# SDR 97ZZZX2659

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738QZ
- Make and model: Cessna 172N
- Aircraft serial: 17270167
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: SL15345
- Condition: Failed
- Location: Engine Cylinder
- Part time: 312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL END OF PUSHROD BROKEN OFF.  SUBITTER STATED A POSSIBLE MANUFACTURE MACHINING DEFECT.
